# SDR CA000315001

- Difficulty date: February 22, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 31,279 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 8Z6069179
- Condition: Chafed
- Location: Hyd System
- Part time: 3,795 hours, 3,577 cycles
- Component: Hydraulic Main S
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

(CAN) CREW REPORTED THE NR 2 HYD FLUID AT MINIMUM LIMITS.  INVESTIGATION REVEALED A LEAK IN THE RT NACELLE COMING FROM THE NR 2 SYSTEM RETURN HYDRAULIC LINE.
